Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 10, Issue 3, Pages 613-614
http://dx.doi.org/10.1155/S0161171287000723

Poisson stability in product of dynamical systems

Satgharwa, P.O. Buniad Ganj, Gaya Pin 823003, India

Received 10 July 1986; Revised 14 October 1986

Copyright © 1987 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper deals with Poisson stable and distal dynamical system. It is shown that the product of Poisson stable motions is a Poisson stable motion in dynamical systems.